# SDR DXTA2014102705917

- Difficulty date: October 26, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N415QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4014
- Aircraft time: 6,773 hours, 3,236 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007941
- Part serial: P121
- Condition: Failed
- Location: Apu Bay
- Part time: 6,809 hours, 4,280 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, B, A
- Precautionary procedure: O

## Discrepancy

APU VIBRATED VIOLENTLY AFTER 15 MINUTES OF OPERATION AFTER ENG SHUTDOWN.  APU AUTOSHUTDOWN.  LARGE QTY OF SMOKE & SOME FLAMES VISIBLE FROM INTAKE.  FIRE BOTTLE DISCHARGED.   REMOVED AND REPLACED THE APU IAW G-450 MM 49-00-00.  OPS AND LEAK CHECKED GOOD.
